# SDR UPS05845046

- Difficulty date: July 13, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/S 960 LBL 60 FLOORBEAM AT LIGHTING HOLE ON VERT FLANGE AT CENTER OF HOLE HAS A 5" CRACK GOING AT HORIZ ANGLE.  STOP DRILLED CRACKED FLOORBEAM, FABRICATED AND INSTALLED 2.  REPAIR ANGLES IAW SAA SK 807-858978 AND UPS EODC8-53-20486.
